MAUDE Adverse Event Report: MATORTHO LTD. SAIPH KNEE; SAIPH® FIXED TIBIAL BEARING GREEN RIGHT SIZE E 10MM

MATORTHO LTD. SAIPH KNEE; SAIPH® FIXED TIBIAL BEARING GREEN RIGHT SIZE E 10MM
Catalog Number 193-802
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A notification was received stating that a revision was required.The patient presented with an unstable knee and "clunking".On (b)(6) 2019 the revision was performed and the saiph® fixed tibial bearing green right size e 10mm was explanted and a saiph fixed tibial bearing size e, right 16mm part number 193-805, lot 202271, expiry 2022-02 was implanted.The procedure was successfully completed.Information provided stated that the patients' medial collateral ligament was possibly damaged during the primary procedure and that the 16mm implanted released the patients iliotibail band.A review of the device history record relating to the manufacture of part number 193-802, saiph® fixed tibial bearing green right size e 10mm, lot 223030, expiry date 2028-02-01 did not identify any issues; no non-conforming product was released.
 
Event or Problem Description
A notification was received stating "booking for patient needing a change of a e right fixed tibial bearing 10mm due to patient's right knee being unstable." (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH® FIXED TIBIAL BEARING GREEN RIGHT SIZE E 10MM
Manufacturer (Section D)
MATORTHO LTD.
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key9390146
Report Number3008985661-2019-00012
Device Sequence Number381963
Product Code JWH
UDI-Device Identifier05055455507234
UDI-Public05055455507234
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number193-802
Device Lot Number223030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR